# SDR CALA2024112801340

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 59,677 hours, 21,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOP AT SEAT 7-15ABC REMOVED AND REPLACED POWER SUPPLY AND BATTERY IAW AMM 33-51-06-960-806, OPS CHECK GOOD
